Jump to content
CrazyBoards.org

Recommended Posts

I'm experiencing arousal out the wazoo since I titrated from 100 to 200. I'm talking going from a few times a week (except during PMS when it might be more) to feeling it for multiple hours at a time 3-5 times a day!

Not that I mind. It's just a little inconvenient. 

Anyone else had this? I usually hear about decreased sex drive so I'm wondering how unusual this is...

Link to comment
Share on other sites

Any medication can cause the opposite of its expected result. It's called a paradoxical effect. As long as it doesn't get crazy out of hand, it looks like your body chose a good one to have.

Also, since it is a side effect, it may become weaker over time.

Oh, and I'm moving this to mood stabilizers.

Link to comment
Share on other sites

hah,   yes I have have  that. Lamictal put my sex drive in over drive. I have heard it called the viagra of pysch meds.  Men or Women.

It did ease a bit over time.  But the quality of my orgasm is still effing amazing. Quantity and quality are still good, but more manageable than initially. 

Be careful, it can talk you into doing bad things.  I was needing release about 5 times a day.  If I did not take care of business  I would either spontaneously orgasm, (usually while driving) or at night while sleeping.  

It also intensified manic hyper sexual episodes. 

It is fun though. 

Enjoy it while is lasts.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...